Anyone get worse on Hepapressin?

Discussion in 'Fibromyalgia Main Forum' started by cisasnaps, Oct 5, 2011.

  1. cisasnaps

    cisasnaps Member

    I started Hepapressin and Immunoprop/plus about a year and a half ago. It was explained that it could get worse before it gets better. A few months later, I crashed worse than I had in many years. I took it as a good sign. 7 weeks ago, it happened again only harder and longer. (Still in it.) I stopped the supplements a week ago, wondering if they contributed. I'm starting to feel better, don't know if this is a natural progression, due to stopping them or both. For the most part, I've read that this regimen either helps, or has no effect.

    Anyone else experience this?
  2. cosicot89

    cosicot89 New Member

    I started four weeks ago on this program and supplements, for some reason I have a headaches daily when I get up every day. I stopped this week taking the supplements, trying to see if it is the Heparessin. Did you have any reaction to the injection including headaches? Looking forward to hearing from you.
  3. cosicot89

    cosicot89 New Member

    I started it two months ago and do not feel any better, I was wondering the same thing if I should stop. How are you feeling after one month on nothing? Are you on GCMAF also?
  4. cisasnaps

    cisasnaps Member

    I did not have headaches or any adverse affects to the shots. I just felt that over the last year and a half, I had less energy and was struggling more. Halfway through this horrible crash, I just stopped them. I did have bloodwork done recently and the HHV6 and other titer numbers have definitely gone down, but on paper, numbers don't explain why I got so, so sick. So, I don't know. I just talked to Dr. Enlander and he suggested I look into the gcmaf. I'm guessing it's an extremely expensive treatment that I can't afford and may or may not help!!! Otherwise, he doesn't have anything to offer me. That is discouraging to here, but that's where i am now!